Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 48, NWS Cheyenne, WY

June 7, 2012Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2012, 8:40 PM MDT for Laramie County, Wyoming. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2012, 8:40 PM MDT (02:40 UTC)
Expired
Jun 7, 2012, 9:14 PM MDT
In force
34 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 3 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:46 AM MDTTornado WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
2384 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WUUS55 KCYS 080240
SVRCYS
WYC021-080330-
/O.NEW.KCYS.SV.W.0048.120608T0240Z-120608T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT THU JUN 7 2012

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 930 PM MDT

* AT 836 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF FEDERAL TO
  9 MILES SOUTHEAST OF CRYSTAL LAKE CAMPGROUND...AND MOVING SOUTHEAST
  AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHEYENNE...WARREN AF BASE...FRONTIER PARK...SOUTH GREELEY HIGHWAY
  AND FOX FARM-COLLEGE.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 345 AND
371.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4118 10463 4100 10463 4100 10514 4126 10509
TIME...MOT...LOC 0241Z 311DEG 16KT 4119 10501 4105 10504
WIND...HAIL 60MPH 1.00IN

$$

HAMMER
2 follow-up statements
862 
WWUS55 KCYS 080254
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
854 PM MDT THU JUN 7 2012

WYC021-080330-
/O.CON.KCYS.SV.W.0048.000000T0000Z-120608T0330Z/
LARAMIE WY-
854 PM MDT THU JUN 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LARAMIE COUNTY UNTIL 930 PM MDT...

AT 849 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF WARREN AF BASE TO
7 MILES SOUTHWEST OF WARREN AF BASE TO 5 MILES NORTHWEST OF NATURAL
FORT REST AREA...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHEYENNE...WARREN AF BASE...FRONTIER PARK...SOUTH GREELEY HIGHWAY
  AND FOX FARM-COLLEGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4100 10508 4125 10505 4118 10463 4100 10463
TIME...MOT...LOC 0254Z 288DEG 21KT 4117 10495 4108 10492
          4099 10497
WIND...HAIL 60MPH 1.00IN

$$

HAMMER
824 
WWUS55 KCYS 080314
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
914 PM MDT THU JUN 7 2012

WYC021-080324-
/O.CAN.KCYS.SV.W.0048.000000T0000Z-120608T0330Z/
LARAMIE WY-
914 PM MDT THU JUN 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LARAMIE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4100 10508 4125 10505 4118 10463 4100 10463
TIME...MOT...LOC 0314Z 288DEG 21KT 4113 10480 4104 10477
          4095 10483

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:20 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 7, 4:20 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT THU JUN 7 2012

.SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT
LATEST WATER VAPOR LOOP WAS SHOWING THE POTENTIAL VORTICITY
ANOMALY CONTINUING TO PUSH EAST THROUGH CENTRAL WYOMING. THIS
FEATURE IS REALLY SPARKING THE CONVECTION MAINLY IN NORTHEAST
WYOMING WHICH WHICH IS WHERE THE DEEPER SHORTWAVE ENERGY IS IN
PLACE AND STEEPER MID LEVEL LAPSE RATES. THIS AREA ALSO HAD LESS CLOUD
COVER THIS MORNING WHICH AIDED IN INCREASING THE INSTABILITY. THE
BULK OF THESE STORMS WILL TRACK EAST-NORTHEAST...BUT THE RIGHT
MOVERS WILL MOSTLY TRAVEL EAST-SOUTHEAST. SOME OF THE STORMS WILL
ALSO CONTINUE TO BUILD SOUTHEAST DUE TO THE SOUTHERLY FLOW IN THE
LOW LEVELS.

THESE STORMS STILL HAVE THE POTENTIAL TO BECOME SUPERCELLS DUE TO
0-6KM SHEAR VALUES AROUND 40KTS AND CAPE VALUES AROUND 2000J/KG.
IN ADDITION...0-3KM CAPE VALUES AROUND 100-150J/KG WITH LIFTED
CONDENSATION LEVELS AROUND 2000M WHICH WILL CONTINUE TO FAVOR
TORNADIC DEVELOPMENT. ANOTHER CONCERN WITH THESE STORMS IS THE HEAVY RAIN
POTENTIAL ESPECIALLY IF THEY MOVE OVER THE AREAS THAT RECEIVED THE
HEAVY RAINFALL LAST NIGHT. THESE STORMS SHOULD BEGIN TO EXIT THE
FORECAST AREA BY AROUND 03Z OR SO.

FRIDAY-FRIDAY NIGHT:
WE WENT AHEAD AND INSERTED POPS FOR THE NEBRASKA PANHANDLE FOR
FRIDAY AFTERNOON SINCE THERE WILL BE IMPRESSIVE INSTABILITY AND
SHEAR STILL IN PLACE. THE MODELS ARE NOT REALLY INDICATING ANY
SIGNIFICANT WAVES MOVING THROUGH...BUT THERE WILL BE SOME DECENT
UPPER LEVEL DIFFLUENCE WHICH MAY BE ENOUGH TO TRIGGER THE
CONVECTION. OTHERWISE...DRY AND VERY WARM CONDITIONS ARE EXPECTED
THROUGH THE DAY.

.LONG TERM...SATURDAY THROUGH THURSDAY...MAIN CONCERN FOR THE LONG
RANGE FORECAST IS THE DEEP UPPER LEVEL TROUGH AND STRONG COLD
FRONT FOR THIS TIME OF THE YEAR PUSHING ACROSS THE NORTHWEST
UNITED STATES AND WYOMING ON SATURDAY AND SATURDAY NIGHT. A VERY
WARM/HOT DAY IS EXPECTED ON SATURDAY WITH THE POTENTIAL FOR NEAR
RECORD HIGH TEMPERATURES IN THE MID TO UPPER 90S ACROSS THE
WESTERN NEBRASKA PANHANDLE...AND MID 80S TO LOW 90S ACROSS MOST OF
SOUTHEAST WYOMING. DRIER AIR SHOULD BE OVER MOST OF THE FORECAST
AREA SATURDAY...BUT MODELS SHOW SOME LLVL MOISTURE ADVECTING
WESTWARD INTO WESTERN NEBRASKA SATURDAY AFTERNOON. WILL KEEP
TSTORMS OUT OF THE FORECAST FOR NOW WITH POP AROUND 5 TO 10
PERCENT.

COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY NIGHT WITH COOLER
TEMPERATURES EXPECTED FOR SUNDAY THROUGH TUESDAY. HIGH
TEMPERATURES WILL STILL BE PLEASANT AND IN THE 70S TO LOW 80S WITH
SEASONABLY COOL NIGHTTIME LOWS. ANOTHER WEAK FRONT AND UPPER LEVEL
DISTURBANCE WILL PUSH ACROSS THE REGION ON TUESDAY...RESULTING IN
THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS MAINLY EAST OF
THE LARAMIE RANGE. AFTER THE DISTURBANCE MOVES THROUGH...MORE DRY
AIR WILL PUSH INTO THE AREA FOR WEDNESDAY AND THURSDAY LIMITING
TSTORM POTENTIAL. MODELS INDICATE A WARMING TREND AT THE END OF
THE NEXT WEEK WITH HIGHS IN THE 80S TO NEAR 90 ACROSS THE FORECAST
AREA.

&&

.AVIATION...18Z TAF ISSUANCE. MVFR CIGS AND PATCHY FOG HAS LIFTED
LATE THIS MORNING. LOW LEVEL MOISTURE AND QUITE A BIT OF
INSTABILITY WILL RESULT IN SCATTERED TO NUMEROUS
THUNDERSTORMS...SOME STRONG THROUGH THIS AFTERNOON AND EARLY THIS
EVENING. STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND HAIL ARE
THE MAIN THREATS WITH THESE STORMS. LOCALIZED BRIEF IFR CONDITIONS
ARE POSSIBLE IN THE HEAVIEST THUNDERSTORMS AT ALL LOCATIONS EXCEPT
FOR KRWL. OTHERWISE...CONDITIONS WILL GRADUALLY IMPROVE FROM
NORTHWEST TO SOUTHEAST THIS EVENING.

&&

.FIRE WEATHER...
BREEZY CONDITIONS CAN BE EXPECTED ON FRIDAY ESPECIALLY IN THE WESTERN
PORTION OF THE FORECAST AREA. HOWEVER...FUELS ARE STILL NOT READY
IN THAT REGION. THERE IS SMALL CHANCE THAT CONVERSE COUNTY MAY
EXPERIENCE RED FLAG CONDITIONS...BUT WIND SPEEDS WILL BE LACKING
SOMEWHAT. THE PRIMARY CONCERN WILL BE ON SATURDAY AS THE UPPER
LEVEL TROF APPROACHES AND CAUSES WIND SPEEDS TO INCREASE...AND
RELATIVE HUMIDITIES BEGIN TO DRY OUT. WE HAVE DECIDED TO HOLD OFF
ON ISSUING A RED FLAG WARNING AT THIS TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...FLASH FLOOD WATCH UNTIL 9 PM THURSDAY FOR WYZ108-WYZ118-WYZ119.

NE...FLASH FLOOD WATCH UNTIL 9 PM THURSDAY FOR NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.

&&

SHORT TERM/FIRE WEATHER...REC
LONG TERM/AVIATION...TJT
Hazardous weather outlook, Jun 7, 8:39 PM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
839 PM MDT THU JUN 7 2012

WYZ101>103-105>108-110-112>119-081830-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
839 PM MDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT OVER SOUTHERN LARAMIE
COUNTY. THE STORMS WILL PRODUCE HEAVY RAIN...GENERALLY SMALL HAIL...
DANGEROUS LIGHTNING AND WIND GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-081830-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
839 PM MDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT OVER KIMBALL AND
CHEYENNE COUNTIES AS WELL AS SOUTHEAST DAWES COUNTY THROUGH EARLY
FRIDAY MORNING. THE STORMS WILL PRODUCE HEAVY RAIN...GENERALLY SMALL
HAIL...DANGEROUS LIGHTNING AND WIND GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jun 7, 7:27 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/07/2012  M1.75 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MWEILAND
Local storm report, Jun 7, 7:30 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             8 NE SIDNEY             41.22N 102.86W
06/07/2012  M1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

&&

MWEILAND
Special weather statement, Jun 7, 7:54 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
754 PM MDT THU JUN 7 2012

NEZ002-080245-
DAWES NE-
754 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES COUNTY UNTIL
845 PM MDT...

AT 750 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF RED CLOUD CAMPGROUND...OR 17
MILES SOUTH OF CHADRON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHADRON CAMPGROUND...
  RED CLOUD CAMPGROUND...
  CHADRON ST PARK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4285 10281 4245 10278 4245 10313 4264 10315
TIME...MOT...LOC 0155Z 252DEG 13KT 4258 10298

HAMMER
Local storm report, Jun 7, 7:56 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
756 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             8 N KIMBALL             41.35N 103.66W
06/07/2012  M1.50 INCH       KIMBALL            NE   NWS EMPLOYEE

0532 PM     HAIL             WHEATLAND               42.05N 104.96W
06/07/2012  M4.00 INCH       PLATTE             WY   TRAINED SPOTTER

            ON THE WEST SIDE OF WHEATLAND.

0632 PM     HAIL             22 NE CHEYENNE          41.37N 104.49W
06/07/2012  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0733 PM     HAIL             5 SW BURNS              41.14N 104.43W
06/07/2012  M1.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MWEILAND
Local storm report, Jun 7, 8:05 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
805 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             SUNOL                   41.16N 102.76W
06/07/2012  M0.88 INCH       CHEYENNE           NE   LAW ENFORCEMENT

&&

MWEILAND
Special weather statement, Jun 7, 8:06 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
806 PM MDT THU JUN 7 2012

WYZ116>118-080245-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
806 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND EXTREME
SOUTHEASTERN ALBANY COUNTIES UNTIL 845 PM MDT...

AT 804 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FEDERAL...OR 17 MILES WEST OF CHEYENNE...
MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHEYENNE...
  WARREN AF BASE...
  NORTH CHEYENNE...
  FRONTIER PARK...
  SOUTH GREELEY HIGHWAY...
  FOX FARM-COLLEGE...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 337 AND
371.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4100 10462 4101 10528 4118 10528 4130 10523
      4131 10464
TIME...MOT...LOC 0205Z 300DEG 20KT 4121 10510

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:23 PM MDTSevere Thunderstorm WarningCYSLaramie41 min
Jun 7, 6:36 PM MDTSevere Thunderstorm WarningCYSLaramie20 min
Jun 7, 6:39 PM MDTSpecial Weather StatementCYSLaramie51 min
Jun 7, 6:49 PM MDTSevere Thunderstorm WarningCYSLaramie56 min
Jun 7, 7:03 PM MDTSevere Thunderstorm WarningCYSLaramie31 min
Jun 7, 7:32 PM MDTSevere Thunderstorm WarningCYSLaramie43 min
Jun 7, 8:06 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 7, 9:49 PM MDTSpecial Weather StatementCYSLaramie41 min
Jun 7, 10:36 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 8, 9:33 AM MDTFire Weather WatchCYS11 hr
Jun 8, 9:33 AM MDTFire Weather WatchCYS41 hr
Jun 8, 11:09 AM MDTRed Flag WarningCYS9 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.